The Dr. put me on 1 2mg at bedtime & a non-addictive capsule,hydrozine, that may not be right. I'm on my 6th day at this dose & today is the worst for shakes, nervousness, Legs in constant motion, anxiety & hysterics. Should I ask him for any more help?
I had been on 2mg 4x a day for 5 years & was taking 5mg at the end to sleep?
Added 7 Feb 2012:
It was a new Dr. that I went to help me withdraw from clonazepam. I was taking 5mg at bedtime & Avinza for back pain in the a.m. I thought the Avinza was my main problem, but now realize it is the clonazepam. I was on 8mg a day taking them mostly at once at bedtime. My new dr. put me on 15mg morphine 3x/day w/ thoroxzine 50mg & 1 2mg clonazapam at bedtime. I am a mess and this is now my 7th day on the major decrease & it is getting worse instead of better. Should I be feeling this bad & how long will it last?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2010 • 5 answers
Posted 10 Oct 2011 • 4 answers
Posted 9 Dec 2011 • 3 answers
I am 86 years old and have been taking half of a benadrlyl tab 12. 5mg. I believe my sleep problem i
Posted 1 Jan 2015 • 2 answers
Posted 24 Feb 2017 • 0 answers